A 45-year-old female asked:
taking luvox, (fluvoxamine) risperdol, and klonopin and have no energy. which medication can be causing this?
1 doctor answer
Dr. Matthew Smith answered
39 years experience Psychiatry
Any of them: or the combination could be causing this -- as well as the condition that you might be taking them for. Luvox, (fluvoxamine) Rispderal, and Klonopin can do this, or, can interact to do this, but for them to do so would suggest that either time of day or dosage may be a factor. There are many conditions that they are prescribed to treat that have no energy as a symptom. Consult your psychiatrist.
Answered on Nov 23, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Im having light pink to light brown spotting on and off for 3 weeks not pregnant but trying for a baby what can be the cause no period for 4 months
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!